MathSciNet Relay Station
MathSciNet bibliographic data
MR2355903 90C34 (90C31 90C46 90C47)
Günzel, Harald; Jongen, Hubertus Th.; Stein, Oliver On the closure of the feasible set in generalized semi-infinite programming. CEJOR Cent. Eur. J. Oper. Res. 15 (2007), no. 3, 271–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement